# SDR FDEA202011192910

- Difficulty date: November 19, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 62,095 hours, 23,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 000
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND UPPER SURFACE RIGHT INBOARD MAIN FLAP REPAIRD UPPER SURFACE OF RT INBOARD MAIN FLAP, IAW B757 SRM 51-70-10-2R REP 2 AND 57-50-01 01-2R REP 1.
